Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
C. G. Khatri "Conditions for Wishartness and Independence of Second Degree Polynomials in a Normal Vector," The Annals of Mathematical Statistics, Ann. Math. Statist. 33(3), 1002-1007, (September, 1962)